# SDR 2002F00135

- Difficulty date: January 17, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6507 - CMH-PHL - BEFORE DEPARTING THE GATE THE CREW NOTICED THAT THE FLOOR EMERGENCY PROX LIGHTS WENT INOPERATIVE ON ROWS 1 THROUGH 6.  AIRCRAFT WAS SWAPPED FOR FURTHER TROUBLESHOOTING.  MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK AND THE POWER SUPPLY.  ALL LIGHTS OPS CHECKS GOOD.  (M)
